Phisohex - my skin is red and burning, is this normal?
- 13 Dec 2010 by jasp05
- phisohex, infections, skin
I was told by my doctor to apply pHisohex and leave it on for 5 or more min to help clear up a staph infection on my upper body. After washing the phisohex off, it has left my skin red and has a mild burning sensation. Is this normal? Should i get it checked out by a doctor?
13 Dec 2010
Red skin and swelling are side effects of using Phisohex.
Is it tolerable? Do you think you can use it again? If you answer "no" to both questions then yes see your doctor again. Your doctor may need to think of another alternative.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking anabuse for a while now. I had purchased a new body lotion not checking the label. My skin started burning, turning red, and also ...
1 answer • 22 Jan 2011 •
Skin is just now beginnig to get a little red... I am not seeing any peeling or discomfort at all is this normal? can you wear makeup? I haven't ...
2 answers • 9 Apr 2011 •
i've forced myelf to workout daily or 2x per day and i get relief but the symptoms come back - burning skin, headaches, insomnia (even with rx ...
3 answers • 14 Mar 2012 • 1 star
..I have large white scab like fragments that I sometimes pick off when scratching. Have tried many Dr prescribed medications, lotions, and creams ...
1 answer • 16 Nov 2012 •
0 answers • 3 Mar 2013 •